# SDR UPS03840008

- Difficulty date: December 27, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  FUSELAGE EXTERIOR SKIN CRACKED STA 1750 L15L-16L.  CONFIRMED CRACK WITH HFEC IAW NDT SPM 06-10-01.  FABRICATED FILLER AND DOUBLERS IAW DC8 SRM 53-2-1, ALODINED AND PRIMED IAW DC8 SRM 51-1- 8, INSTALLED FILLER AND DOUBLERS IAW DC8 SRM 51-1-20D AND 51-1-21, CONFIRMED CRACK REMOVED IAW HFEC IAW 06-10-01, CLOSED UPPER AND LOWER SIDEWALL PANELS IAW DC8 SRM 51-3-0.
